Ask an expert
Question

05 Feb 2006

The Pill Cilest
I'm 34 years old. I have been on Femodene for 11 years and then I started to have minimal bleeding in the middle of the month (spotting), as well as severe acne. I went to a radiologist and there was no cancer in the womb (uterus) or cervix. My GP then prescribed Minerva, i'm using it now for 2 years, the acne is gone but the spotting is still there and getting worse. Went to my Gynae last week and he did an outside and inside scan and detected a "thickening" on the cervix which he thinks may cause the spotting (sore that bleeds on and off), but he's not sure. He prescribed Cilest for the next 3 months, if the spotting doesn't go away, then he will do a histeroscopy.

What is your feeling about Cilest as this is not a very common Pill? Is it stronger than Femodene and Minerva? Am I on the right track here? Will Cilest have an effect on my sex life i.e. desire to have sex?
Answer 563 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Cilest is a good Pill. It often has fewer side effects than some of the other pills. It probably isn't as good as Minerva for acne though. If Femodene and Minerva did not affect your libido, Cilest should not.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9361 votes
No
67% - 19296 votes
Vote